# SDR 96ZZZX1000

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N708H
- Make and model: Bell 212
- Aircraft serial: 30641
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 204010937009
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER TIMING IS SLOW 2 SECONDS.
